A. Sá.
Conjunto minimal de períodos de uma funçao contínua num bouquet de n cirfunferencias.
PhD thesis, Universitat Autònoma de Barcelona, 1994.
Ll. Alsedà, S. L. Baldwin,
J. Llibre, R. Swanson, W. Szlenk.
Torus maps and Nielsen numbers.
In Nielsen theory and dynamical systems (South Hadley, MA, 1992), 1-7. Amer. Math. Soc., Providence RI, 1993.
[DOI]Abstract
Ll. Alsedà, V. Fedorenko.
Simple and complex dynamics for circle maps.
Publ. Mat., 37(2), 305-316. 1993.
[DOI]Abstract
Ll. Alsedà, S. F. Kolyada, L. Snoha.
On topological entropy of triangular maps of the square.
Bull. Austral. Math. Soc., 48(1), 55-67. 1993.
[DOI]Abstract
Ll. Alsedà,
J. Llibre.
Periods for triangular maps.
Bull. Austral. Math. Soc., 47(1), 41-53. 1993.
[DOI]Abstract
Ll. Alsedà,
J. Llibre, M. Misiurewicz.
Combinatorial dynamics and entropy in dimension one. First Edition.
World Scientific Publishing Co. Inc., River Edge NJ, 1993.
[DOI]Link at publisherAbstract
Ll. Alsedà,
F. Mañosas, W. Szlenk.
A characterization of the uniquely ergodic endomorphisms of the circle.
Proc. Amer. Math. Soc., 117(3), 711-714. 1993.
[DOI]Abstract
Ll. Alsedà, S. B. Miled, J. Gambaudo, P. Mumbrú.
Asymptotic linking of periodic orbits for diffeomorphisms of the two-disk.
Nonlinearity, 6(5), 653-663. 1993.
Abstract
Ll. Alsedà, J. M. Moreno.
Linear orderings and the full periodicity kernel for the n-star.
J. Math. Anal. Appl., 180(2), 599-616. 1993.
[DOI]Abstract
Ll. Alsedà, X. D. Ye.
Division for star maps with the branching point fixed.
Acta Math. Univ. Comenian. (N.S.), 62(2), 237-248. 1993.
Abstract
J. Casasayas,
J. Llibre, A. Nunes.
Lefschetz zeta functions and forced set of periods.
In Nielsen theory and dynamical systems (South Hadley, MA, 1992), 23-32. Amer. Math. Soc., Providence RI, 1993.
[DOI]Abstract
J. Chavarriga, J. Giné.
Polynomial solutions of systems in the plane with a center-type linear part.
In XIII CEDYA/III Congress on Applied Mathematics (Madrid, 1993), 684-689. Univ. Politéc. Madrid, Madrid, 1993.
A. Cima,
A. Gasull,
F. Mañosas.
On polynomial Hamiltonian planar vector fields.
J. Differential Equations, 106(2), 367-383. 1993.
[DOI]Abstract
A. Cima,
A. Gasull,
F. Mañosas.
Some applications of the Euler-Jacobi formula to differential equations.
Proc. Amer. Math. Soc., 118(1), 151-163. 1993.
[DOI]Abstract
B. Coll,
A. Gasull, R. Prohens.
Singular limit cycles for a class of differential equations.
In International Conference on Differential Equations (Barcelona, 1991), 404-409. World Sci. Publishing, River Edge NJ, 1993.
Abstract
J. Delgado, E. A. Lacomba,
J. Llibre, E. Pérez-Chavela.
Poincaré compactification of the collinear three-body problem.
In Hamiltonian systems and celestial mechanics (Guanajuato, 1991), 85-100. World Sci. Publishing, River Edge NJ, 1993.
Abstract
J. Gambaudo,
J. Llibre.
A note on the periods of surface homeomorphisms.
J. Math. Anal. Appl., 177(2), 627-632. 1993.
[DOI]Abstract
A. Gasull.
On polynomial systems with invariant algebraic curves.
In International Conference on Differential Equations (Barcelona, 1991), 531-537. World Sci. Publishing, River Edge NJ, 1993.
Abstract
A. Gasull.
Polynomial systems with enough invariant algebraic curves.
In Dynamical systems (Tianjin, 1990/1991), 73-78. World Sci. Publishing, River Edge NJ, 1993.
Abstract
A. Gasull, A. Guillamon.
Nonexistence of limit cycles for some predator-prey systems.
In International Conference on Differential Equations (Barcelona, 1991), 538-543. World Sci. Publishing, River Edge NJ, 1993.
Abstract